Homomorphisms of the Lie algebras associated with a symplectic manifold
Compositio Mathematica, Tome 76 (1990) no. 3, p. 315-349
@article{CM_1990__76_3_315_0,
     author = {Atkin, C. J. and Grabowski, Janusz},
     title = {Homomorphisms of the Lie algebras associated with a symplectic manifold},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {3},
     year = {1990},
     pages = {315-349},
     zbl = {0718.53025},
     mrnumber = {1080006},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__76_3_315_0}
}
Atkin, C. J.; Grabowski, J. Homomorphisms of the Lie algebras associated with a symplectic manifold. Compositio Mathematica, Tome 76 (1990) no. 3, pp. 315-349. http://www.numdam.org/item/CM_1990__76_3_315_0/

1 C.J. Atkin, A note on the algebra of Poisson brackets, Math. Proc. Camb. Phil. Soc. 96 (1984), 45-60. | MR 743700 | Zbl 0543.17010

2 A. Avez, A. Diaz-Miranda and A. Lichnerowicz, Sur l'algèbre des automorphismes infinitésimaux d'une variété symplectique, J. Diff. Geom. 9 (1974), 1-40. | MR 356131 | Zbl 0283.53033

3 G.E. Bredon, Sheaf Theory; McGraw-Hill, New York, 1967. | MR 221500 | Zbl 0158.20505

4 Séminaire Cartan (École Normale Supérieure), 1951/52.

5 R. Godement, Topologie Algébrique et Théorie des Faisceaux; Hermann, Paris, 1958. | MR 102797 | Zbl 0080.16201

6 J. Grabowski, Isomorphisms and ideals of the Lie algebras of vector fields, Invent., Math. 50 (1978), 13-33. | MR 516602 | Zbl 0378.57010

7 J. Grabowski, The Lie structure of C* and Poisson algebras, Studia Math. 81 (1985), 259-270. | MR 808568 | Zbl 0536.46043

8 H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. Math. 68 (1958), 460-472. | MR 98847 | Zbl 0108.07804

9 B. Kaup and L. Kaup, Holomorphic Functions in Several Variables, de Gruyter, Berlin-New York 1983. | Zbl 0528.32001

10 A. Lichnerowicz, Sur les variétés symplectiques, C.R. Acad. Sci. Paris 233 (1951), 723-726. | MR 46732 | Zbl 0044.18602

11 D Mcduff, Symplectic diffeomorphisms and the flux homomorphism, Invent. Math. 77 (1984), 353-366. | MR 752824 | Zbl 0538.53041

12 R. Narasimhan, Imbedding of holomorphically complete complex spaces, Amer. J. Math. 82 (1960), 917-934. | MR 148942 | Zbl 0104.05402

13 A. Tognoli, Some results in the theory of real analytic spaces, Espaces Analytiques (Séminaire, Bucharest, 1969), 149-157; Editura Acad. R.S.R., Bucharest, 1971. | MR 284612 | Zbl 0219.32005

14 H. Whitney, Differentiable manifolds, Ann. Math. 37 (1936), 645-680. | JFM 62.1454.01 | MR 1503303 | Zbl 0015.32001